Teacher Details

Dhotre Santosh Baburao

Department Of Mathematics

dsantosh2@yahoo.co.in


2)    Malavadkar, P.P., Shikare, M.M., Dhotre, S.B. (2018). A characterization of cocircuits of an es-splitting matroid. Journal of Combinatorial Mathematics and Combinatorial Computing, 105, 247-258. ISSN(print/online): 0835-3026.
3)    Dhotre, S.B., Malavadkar, P.P., Shikare, M.M. (2016). On 3-connected es-splitting binary matroids. Asian-European Journal of Mathematics, 9 (1), 1650017. Google Scholar Citations: 2, ISSN(print/online): 1793-5571/1793-7183, URL/DOI: http://dx.doi.org/10.1142/S1793557116500170
4)    Dhotre, S.B., Malavadkar, P.P., Shikare, M.M. (2016). The Closure Operator of es-Splitting Matroids. Combinatorics, URL/DOI: http://arxiv.org/pdf/1604.01199v2.pdf
5)    Malavadkar, P.P., Shikare, M.M., Dhotre, S.B. (2014). A characterization of n-connected splitting matroids. Asian-European Journal of Mathematics, 7 (4), 1450060. Google Scholar Citations: 2, ISSN(print/online): 1793-5571/1793-7183, URL/DOI: http://dx.doi.org/10.1142/S1793557114500600
6)    Shikare, M.M., Dhotre, S.B., Malavadkar, P.P. (2013). A forbidden-minor characterization for the class of regular matroids which yield the cographic es-splitting matroids. Lobachevskii Journal of Mathematics, 34 (2), 173-180. Google Scholar Citations: 2, ISSN(print/online): 1995-0802/1818-9962, URL/DOI: http://dx.doi.org/10.1134/S199508021302008X
7)    Dhotre, S.B. (2012). A note on the dual of the splitting matroid. Lobachevskii Journal of Mathematics, 33 (3), 229-231. Google Scholar Citations: 3, ISSN(print/online): 1995-0802/1818-9962, URL/DOI: http://dx.doi.org/10.1134/S1995080212030134
8)    Borse, Y.M., Dhotre, S.B. (2012). On Connected Splitting Matroids. Southeast Asian Bulletin of Mathematics, 36 (1), 17-21. Google Scholar Citations: 7, ISSN(print/online): 0129-2021/0219-175X, URL/DOI: http://web.b.ebscohost.com/ehost/pdfviewer/pdfviewer?sid=e5a2c9f7-4fc1-44bd-9a7a-9f3ccb4e7a44%40sessionmgr114&vid=1&hid=101
9)    Dhotre, S.B., Shikare, M.M. (2012). Forbidden-minors for es-splitting binary gammoids. Lobachevskii Journal of Mathematics, 33 (1), 33-38. ISSN(print/online): 1995-0802/1818-9962, URL/DOI: http://dx.doi.org/10.1134/S1995080212010039
10)    Shikare, M.M., Dalvi, K.V., Dhotre, S.B. (2011). Splitting Off Operation for Binary Matroids and its Applications. Graphs and Combinatorics, 27 (6), 871-882. Google Scholar Citations: 5, WoS Citations: 1, ISSN(print/online): 0911-0119/1435-5914, URL/DOI: http://dx.doi.org/10.1007/s00373-010-1005-y
11)    Shikare, M.M., Dhotre, S.B., Dalvi, K.V. (2011). A characterization of the graphic split-off matroids. Australasian Journal of Combinatorics, 50, 25-35. Google Scholar Citations: 1, ISSN(print/online): 1034-4942/2202-3518, URL/DOI: http://ajc.maths.uq.edu.au/pdf/50/ajc_v50_p025.pdf
  

Publications Before 2011


12)    Dhotre, S., Shikare, M.M. (2008). On Hamiltoniancity of generalized petersen Graph of order 4n. International Journal of Mathematical Sciences and Engineering Applications, 2, 55-58.
13)    Dhotre, S.B., Shikare, M.M. (2008). Construction of a Hamiltonian Cycle in Generalized Petersen Graph of order 4n (n ε Ν). International Journal of Mathematical Sciences and Engineering Applications, 2 (3), 251-256.